MathSciNet Relay Station
MathSciNet bibliographic data
MR1911759 54H25 (47H10)
Aamri, M.; El Moutawakil, D. Some new common fixed point theorems under strict contractive conditions. J. Math. Anal. Appl. 270 (2002), no. 1, 181–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement